# SDR SWAA2025040715564

- Difficulty date: March 13, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED ON BS 296.5 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA CRACK LENGTH 0.375 IN. APROX.AT PASSENGER CABIN 2025-203649<[01] REPLACED STUB FRAME AND FASTENERS LOC. BETWEEN STR7R TO STR11R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG DWG 141A8370 SHEET 9; REV. ; AND DWG 141A8370 SHEET 10; REV. . SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED ITEM 1  REPLACED STUB FRAME AND FASTENERS LOC. BS296.5 BETWEEN STR7R TO STR11R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG DWG 141A8370 SHEET 9; REV. ; AND DWG 141A8370 SHEET 10; REV. . SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED STUB FRAME AND FASTENERS LOC. BS296.5 BETWEEN STR7R TO STR11R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG DWG 141A8370 SHEET 9; REV. ; AND DWG 141A8370 SHEET 10; REV. . SEE INDIVIDUAL SIGN OFFS BELOW. CERTIFIED AS RII.
